skin-hair-icon
Adapalene,bumpy skin, pigmentation
I have been using adapalene from last few weeks and no irritation happens for me.But acne is increasing nd more  bumpy skin .few days back I couldn't apply sunscreen nd sat near window where direct sunlight was coming for 3-4 hours afternoon .since adapalene makes more sun sensitive I feel skin had darkened due to it .I know we hv to apply sunscreen religiously but situation was like that so couln't .Should I stop adapelene.will pigment go away with time or what else to apply for this adapalene induced pigmentation from sun.dont want lasers or treatment due to money crunch any topical that can use alongside adapelene.
27 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

No... treatment depends on the grade of pigment skin.. for detailed prescription do direct online consultation with photos
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Adapelene is known to b a photosensitive drug and if there is excess sun exposure like in ur case it an lead to hyperpigmentation. Medication is available to reduce the same but it depends on the skin type tone and texture. Consult a Dermatologist for the same
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.